Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Delayed periods, birth control, leg pain. Pregnant?

Hi,
My period was due on 9th of October. I had taken a birth control contraceptive 2 weeks weeks before the date. My periods have gotten delayed..although I do feel slight leg pain but nothing else. I do feel the symptoms before one gets their periods. it possible that I am pregnant? And if not then is it okay for periods to get delayed after eating contraceptives and for how long?
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Welcome to Health Care Magic,

We can not rule out the possibility of pregnancy. It is possible that your period did not come at right time, as you have taken oral contraceptive pills for two weeks. Your symptoms could be due to premenstrual symptoms, but these are vague symptoms,and cannot be ascertained as a sign for period.
You should never take any hormonal pills without consulting your doctor. Hormonal pills has different effects depending on dosage,duration and timing with menstrual period . If you have taken these pills to avoid pregnancy, it is not going to work. You have taken these medicines after your ovulation time. If you had intercourse without protection at that time, you can still become pregnant. I would advice you to do Urine pregnancy test. If it comes negative and you do not see period also, you may repeat your pregnancy test after 1 week. Consult your doctor if it comes negative again and you do not see your period even after 10days of your last pills.

Dr H Hamdani
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor